Skip to main content
padlock icon - secure page this page is secure

Staphylococcal toxic shock syndrome in a child with interleukin‐17 inhibitor treatment for psoriasis

Buy Article:

$52.00 + tax (Refund Policy)

A 6‐year‐old girl presented with fever, skin rash, anuria, and conjunctivitis that rapidly progressed to toxic shock syndrome. Following hospital discharge, she developed a staphylococcal abscess on the lower extremity. She had recently received the first two doses of the interleukin‐17 (IL‐17) inhibitor secukinumab for resistant plaque psoriasis. IL‐17 is known to be essential in host defense against Staphylococcus aureus. To our knowledge, this is the first reported case of staphylococcal toxic shock syndrome (STSS) associated with an IL‐17 inhibitor.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Keywords: infection‐bacterial; pediatric; psoriasis; therapy‐systemic; toxic shock syndrome

Document Type: Research Article

Publication date: September 1, 2020

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more